Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 752673, 10 pages
http://dx.doi.org/10.1155/2014/752673
Research Article

An Analysis on Local Convergence of Inexact Newton-Gauss Method for Solving Singular Systems of Equations

Department of Mathematics and Physics, Quzhou University, Quzhou 324000, China

Received 6 January 2014; Accepted 9 March 2014; Published 26 March 2014

Academic Editors: M. Han and Y. Xia

Copyright © 2014 Fangqin Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Fangqin Zhou, “On Local Convergence Analysis of Inexact Newton Method for Singular Systems of Equations under Majorant Condition,” The Scientific World Journal, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • I. K. Argyros, and D. González, “Local convergence analysis of inexact Gauss–Newton method for singular systems of equations under majorant and center-majorant condition,” SeMA Journal, 2015. View at Publisher · View at Google Scholar
  • Ioannis K. Argyros, and Santhosh George, “Extended local convergence analysis of inexact Gauss-Newton method for singular systems of equations under weak conditions,” Studia Universitatis Babes-Bolyai Mathematica, vol. 62, no. 4, pp. 543–558, 2017. View at Publisher · View at Google Scholar